# SDR CA150511009

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,707 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 63,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE IDENTIFIED THE NR 2 ADF ANTENNA DOUBLER HAS 2 CRACKS.  ADDITIONAL NDT INSPECTION IDENTIFIED SOME AREAS OF DISBOND.  REPAIR CARRIED OUT IAW RD8-53-14111.
